# SDR FDEA201109133866

- Difficulty date: September 13, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,971 hours, 32,793 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 6322A000104
- Condition: Binding
- Location: R1 Door
- Part time: 78,971 hours, 32,793 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SEQUENCE CABLE FOR DECLUTCH IS BINDING.  REMOVED AND REPLACED AC MOTOR AND ADJUSTED DECLUTCH CABLE IAW MM 52-11-01-2  AND 52-11-00-5.   OPS CHECKED GOOD IAW MM 52-11-00-5  STEP 3G.
